# SDR SWAA2022100656579

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 78,586 hours, 46,076 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS SEVERAL ENLARGED HOLES. / [01] DRILLED NEW PANEL PER SRM 51-40-05;[02] R&R WING TO BODY FAIRING PANEL 193B IAW AMM 53-51-21.
